On a new proof of Litoff’s theorem. (English) Zbl 0147.28602

Full Text: DOI


[1] J. Dieudonné, Sur le socle d’un anneau simplex infinis,Bull. Soc. Math. France,70 (1942), pp. 46–75. · Zbl 0060.07203 · doi:10.24033/bsmf.1338
[2] N. Jacobson, Structure of rings,Amer. Math. Soc. Colloquium Pub.,37, Providence, R. I., 1956. · Zbl 0073.02002
[3] N. Jacobson andC. E. Rickart, Jordan Homomorphisms of rings,69 (1950), pp. 479–502. · Zbl 0039.26402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.